MAUDE Adverse Event Report: ABBOTT DURATA STS OPTIM ACTIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

ABBOTT DURATA STS OPTIM ACTIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 7122/65
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event of lead helix not extending in gradual increments was not confirmed.As received, a complete lead was returned in one piece with the helix retracted and clogged with blood and tissue.After cleaning the helix, the helix could be extended and retracted by applying torque to the connector pin.No indication of helix popped out was noted during helix mechanism test.The measured full helix extension length was within required specification.A visual and x-ray examination of the lead revealed no anomalies.Electrical testing revealed no indication of conductor fractures or internal shorts.
 
Event or Problem Description
It was reported that the helix of the right ventricular (rv) lead did not extend in gradual increments during the implant procedure.The rv lead was removed and replaced to resolve the event.The patient was in stable condition.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25059948
Report Number2017865-2026-09001
Device Sequence Number18466695
Product Code LWS
UDI-Device Identifier05414734502153
UDI-Public(01)05414734502153(10)A000179782(17)280930
Combination Product (Y/N)Y
Initial Reporter CountrySW
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7122/65
Device Lot NumberA000179782
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown